# SDR RRXA98472

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5640230515
- Condition: Misdrilled
- Location: Frame 1260
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 1260 WITH MISDRILLED HOLES IN RADIUS AT LONGERONS 8, 9, 11 AND 13 RIGHT.  FABRICATED AND INSTALLED REPAIR ANGLE AND FILLER IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R71, HEAT TREATED ANGLE IAW DC-8 SRM 51-1-1, AREA TREATED IAW DC-8 SRM 51-1-8.
